Abstract and Applied Analysis

Interpolation of Gentle Spaces

Mourad Ben Slimane and Hnia Ben Braiek

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The notion of gentle spaces, introduced by Jaffard, describes what would be an “ideal” function space to work with wavelet coefficients. It is based mainly on the separability, the existence of bases, the homogeneity, and the γ-stability. We prove that real and complex interpolation spaces between two gentle spaces are also gentle. This shows the relevance and the stability of this notion. We deduce that Lorentz spaces L p , q and H p , q spaces are gentle. Further, an application to nonlinear approximation is presented.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 801531, 9 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276968

Digital Object Identifier
doi:10.1155/2014/801531

Mathematical Reviews number (MathSciNet)
MR3208568

Zentralblatt MATH identifier
1261.46020

Citation

Ben Slimane, Mourad; Ben Braiek, Hnia. Interpolation of Gentle Spaces. Abstr. Appl. Anal. 2014 (2014), Article ID 801531, 9 pages. doi:10.1155/2014/801531. https://projecteuclid.org/euclid.aaa/1412276968


Export citation

References

  • J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, New York, NY, USA, 1976.
  • R. A. Hunt, “On ${L}^{p,q}$ spaces,” L'Enseignement Mathématique, vol. 12, pp. 249–276, 1966.
  • J. Peetre, New Thoughts on Besov Spaces, Duke University Mathematics Series I, Duke University, 1976.
  • H. Ben Braiek, Espaces gentils et Analyse de régularité [Ph.D. thesis], Université Tunis El Manar-Université Paris, 2013.
  • S. Jaffard, “Wavelet techniques for pointwise regularity,” Annales de la Faculté des Sciences de Toulouse. Mathématiques, vol. 15, no. 1, pp. 3–33, 2006.
  • A. Cohen, W. Dahmen, and R. deVore, “Adaptive wavelet methods for elliptic operator equations: convergence rates,” Mathematics of Computation, vol. 70, no. 233, pp. 27–75, 2001.
  • S. Jaffard, “Wavelet methods for fast resolution of elliptic problems,” SIAM Journal on Numerical Analysis, vol. 29, no. 4, pp. 965–986, 1992.
  • D. L. Donoho, I. M. Johnstone, G. Kerkyacharian, and D. Picard, “Wavelet shrinkage: asymptopia?” Journal of the Royal Statistical Society B, vol. 57, no. 2, pp. 301–369, 1995.
  • S. Mallat, Wavelet Tour of Signal Processing, Academic Press, 1998.
  • G. Bourdaud, Analyse Fonctionnelle Dans l'espace Euclidien, Publications Mathématiques de l'Université Paris VII, Paris, France, 1995.
  • S. Rolewicz, Metric Linear Spaces, vol. 20, PWN. Warsaw, Dordrecht, Germany, 2nd edition, 1985.
  • P. Krée, “Interpolation d'espaces vectoriels qui ne sont ni normés, ni complets. Applications,” Université de Grenoble. Annales de l'Institut Fourier, vol. 17, pp. 137–174, 1967.
  • T. Holmstedt, “Interpolation of quasi-normed spaces,” Mathematica Scandinavica, vol. 26, pp. 177–199, 1970.
  • Y. Sagher, “Interpolation of $r$-Banach spaces,” Studia Mathematica, vol. 41, pp. 45–70, 1972.
  • Y. Meyer, Ondelettes et Opérateurs. I-II, Hermann, Paris, France, 1990.
  • M. Ben Slimane and H. Ben Braiek, “On the gentle properties of anisotropic Besov spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 21–48, 2012.
  • C. Fefferman, N. M. Rivière, and Y. Sagher, “Interpolation between ${H}^{p}$ spaces: the real method,” Transactions of the American Mathematical Society, vol. 191, pp. 75–81, 1974.
  • G. Kyriazis, “Non-linear approximation and interpolation spaces,” Journal of Approximation Theory, vol. 113, no. 1, pp. 110–126, 2001.
  • R. A. deVore and V. A. Popov, “Interpolation spaces and nonlinear approximation,” Function Spaces and Applications, vol. 1302 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988.
  • R. A. deVore, B. Jawerth, and V. Popov, “Compression of wavelet decompositions,” American Journal of Mathematics, vol. 114, no. 4, pp. 737–785, 1992.
  • A. Cohen, R. A. deVore, and R. Hochmuth, “Restricted nonlinear approximation,” Constructive Approximation, vol. 16, no. 1, pp. 85–113, 2000.
  • M. Mastyło, “On interpolation of some quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 147, no. 2, pp. 403–419, 1990.
  • A.-P. Calderón and A. Torchinsky, “Parabolic maximal functions associated with a distribution. II,” Advances in Mathematics, vol. 24, no. 2, pp. 101–171, 1977.
  • S. Janson and P. W. Jones, “Interpolation between ${H}^{p}$ spaces: the complex method,” Journal of Functional Analysis, vol. 48, no. 1, pp. 58–80, 1982.
  • M. Cwikel, M. Milman, and Y. Sagher, “Complex interpolation of some quasi-Banach spaces,” Journal of Functional Analysis, vol. 65, no. 3, pp. 339–347, 1986.
  • C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, Boston, Mass, USA, 1988.
  • A.-P. Calderón, “Intermediate spaces and interpolation, the complex method,” Studia Mathematica, vol. 24, pp. 113–190, 1964.
  • J. Peetre, “A theory of interpolation of normed spaces,” in Notas de Matematica, vol. 39, pp. 1–86, Rio de Janeiro, Brazil, 1963.
  • H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, The Netherlands, 1978.
  • J. Peetre, “Locally analytically pseudoconvex topological vector spaces,” Studia Mathematica, vol. 63, no. 3, pp. 253–269, 1982.
  • F. Cobos, J. Peetre, and L. E. Persson, “On the connection between real and complex interpolation of quasi-Banach spaces,” Bulletin des Sciences Mathématiques, vol. 122, no. 1, pp. 17–37, 1998.
  • P. G. Lemarié and Y. Meyer, “Ondelettes et bases hilbertiennes,” Revista Matemática Iberoamericana, vol. 2, no. 1-2, pp. 1–18, 1986.
  • H. Triebel, Theory of Function Spaces, Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983.
  • R. Hanks, “Interpolation by the real method between BMO, ${L}^{\alpha }(0<\alpha <\infty )$ and ${H}^{\alpha }(0<\alpha <\infty )$,” Indiana University Mathematics Journal, vol. 26, no. 4, pp. 679–689, 1977.
  • R. A. deVore and G. G. Lorentz, Constructive Approximation, vol. 303, Springer, Berlin, Germany, 1993. \endinput